# SDR UALA2012100405631

- Difficulty date: October 4, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,540 hours, 11,258 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 61
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS PREVIOUS MRM FUEL CONFIG LIGHT ON 3 HOURS INTO FLIGHT WITH 1400LBS MORE FUEL IN LEFT WING TANK.  REMOVED AND REPLACED CENTER RIGHT OVERRIDE PUMP IAW AMM, NO LEAKS NOTED.
